# SDR DALA13066430957

- Difficulty date: November 18, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 61,961 hours, 46,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 1 BS 845.  LONGERON WAS TRIMED OUT AND NEW SECTION OF LONGERON WAS DRILLED ADJUSTED AND REPAIR SPLICES WERE FABRICATED, REPAIR PARTS WERE TREATED PAINTED AND INSTALLED IAW SRM 53-02, FIG 18 AND AMR 09531284, REV 1 AND ER/A 519135-14 REV, ORIG.
